# SDR AALA202204259065

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 35,765 hours, 14,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER TO EMERGENCY EXIT LIGHT ABOVE ISLE FOR OVER WING EXITS IS MISSING. REPLACED LENS. OPERATIONAL CHECK GOOD.
